# SDR ASOA201001375

- Difficulty date: September 17, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 16,257 hours, 11,145 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-581
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE SEAT TRACK AT RBL 9, FS 485.00 TO 581 CORRODED BEYOND LIMITS.  REMOVED SEAT TRACK AT RBL 9, FS 485.00 TO 581.00 IAW AMM TASK 53-00-49-000-801.  FIT & DRILLED SEAT TRACK N126-2075 PO T-3525 IAW SRM 51-40-11-001-001-A01. ET INSP REF NDTM 51-20-006. NO DEFECTS NOTED BEYOND CUT-LINES.  INSTALLED SEAT TRACK AT FS 485-581, RBL 9 REF AMM TASK 53-00-49-400-801.
